# SDR 2005UALA00739

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 10,951 hours, 4,696 cycles
- Engine: Iae V2527A5
- Engine time: 16,755 hours, 6,490 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, C
- Precautionary procedure: C

## Discrepancy

NR 1 ENG STALL ON TAKEOFF ROLL.
